MAUDE Adverse Event Report: ETHICON INC. BLAKE CARDIO CONNECTOR 2:1; CATHETER, IRRIGATION

ETHICON INC. BLAKE CARDIO CONNECTOR 2:1; CATHETER, IRRIGATION
Model Number BCC2
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information has been requested and received.If further details are received at a later date a supplemental medwatch will be sent.Device return status: we regularly contact with sales rep about the device returning.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date and a cardio connector was used.It was found that there had been a foreign substance like a hair in the sterile package.Further details are not provided.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).H6 component code: g07002 reported condition not confirmed.H3: evaluation: product sample received.Retain sample of lot number were checked visually and found within the specified criteria.During evaluation, one intact pack containing cardio connector was received for evaluation.On opening the pack, no foreign substance was observed.Complete sample was inspected, and no foreign matter found on the product.There was no evidence of foreign particle when retain sample was checked.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE CARDIO CONNECTOR 2:1
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA SILICON LTD.-ISREAL
degania bet
emek hayarden 15130
IS   15130
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12357925
Report Number2210968-2021-07600
Device Sequence Number3794807
Product Code GBX
UDI-Device Identifier10705031023321
UDI-Public10705031023321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2025
Device Model NumberBCC2
Device Catalogue NumberBCC2
Device Lot NumberJ2023908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown